MathSciNet Relay Station
MathSciNet bibliographic data
MR71759 (17,180c) 56.0X
Ward, L. E., Jr. A note on dendrites and trees. Proc. Amer. Math. Soc. 5 (1954), 992–994.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement